# SDR HNAA2014022800060

- Difficulty date: February 28, 2014
- Submitted: February 28, 2014
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- Aircraft time: 53,371 hours, 59,256 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: CM81
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MOST AFT RT EMERGENCY LIGHT IS INOPERATIVE.  REMOVED LENS, REPLACED BULB, RE-SECURED LENS WITH RETAINED HARDWARE. OPS CHECKED GOOD.
